MathSciNet Relay Station
MathSciNet bibliographic data
MR1144440 14D15 (14J40 32G05 32J18)
Ran, Ziv Deformations of manifolds with torsion or negative canonical bundle. J. Algebraic Geom. 1 (1992), no. 2, 279–291.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement